Previous |  Up |  Next


Title: O $\delta$-transformáciách antisymetrických grafov (Slovak)
Title: On $\delta$-Transformations of Antisymmetric Graphs (English)
Author: Kotzig, Anton
Language: Slovak
Journal: Matematicko-fyzikálny časopis
Volume: 16
Issue: 4
Year: 1966
Pages: 353-356
Summary lang: English
Category: math
MSC: 05.60
idZBL: Zbl 0158.20902
idMR: MR0209186
Date available: 2009-09-25T07:49:04Z
Last updated: 2012-08-03
Stable URL:


Files Size Format View
MathSlov_16-1966-4_7.pdf 694.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo